MathSciNet Relay Station
MathSciNet bibliographic data
MR1258875 (94j:60131) 60J15 (60J10)
Benjamini, Itai; Peres, Yuval Markov chains indexed by trees. Ann. Probab. 22 (1994), no. 1, 219–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement